| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 2, 2007, no. 1-4


A. Sarioglugil, A. Tutar
      On ruled surfaces in Euclidean space E^3
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 1-4, 1-11
      http://dx.doi.org/10.12988/ijcms.2007.07001

S. Ebrahimi Atani, F. Esmaeili Khalil Saraei
      Modules which satisfy the radical formula
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 1-4, 13-18
      http://dx.doi.org/10.12988/ijcms.2007.07002

O. A. Veliev
      Perturbation theory for the periodic multidimensional Schrodinger operator and the Bethe-Sommerfeld conjecture
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 1-4, 19-87
      http://dx.doi.org/10.12988/ijcms.2007.07003

M. M. El-Borai, W. G. El-Sayed, M. I. Abbas
      Monotonic solutions of a class of quadratic singular integral equations of Volterra type
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 1-4, 89-102
      http://dx.doi.org/10.12988/ijcms.2007.07004

M. Marcheselli, L. Pratelli
      Some asymptotic results on the sum of variances of order statistics
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 1-4, 103-113
      http://dx.doi.org/10.12988/ijcms.2007.07005

Chang-Pao Chen, Meng-Kuang Kuo
      Characterizations of strongly almost convergent sequences in a Hilbert space or in L^p(T)
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 1-4, 115-125
      http://dx.doi.org/10.12988/ijcms.2007.07006

L. Oukhtite, S. Salhi
      \sigma-prime rings with a special kind of automorphism
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 1-4, 127-133
      http://dx.doi.org/10.12988/ijcms.2007.07007

L. A. Gil-Alana
      Fractional integration and deterministic trends. An investigation and an illustration with the US GNP
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 1-4, 135-158
      http://dx.doi.org/10.12988/ijcms.2007.07008

F. Hosseinzadeh Lotfi, G. R. Jahanshahloo, F. Rezai Balf, H. Zhiani Rezai
      Ranking of DMUs on interval data by DEA
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 1-4, 159-166
      http://dx.doi.org/10.12988/ijcms.2007.07009

T. Allahviranloo, Kh. Shamsolkotabi, N. A. Kiani, L. Alizadeh
      Fuzzy integer linear programming problems
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 1-4, 167-181
      http://dx.doi.org/10.12988/ijcms.2007.07010

M. Navabakhsh, G. R. Jahanshahloo, F. Hosseinzadeh Lotfi, T. Allahviranloo, F. Rezai Balf, H. Zhiani Rezai
      Finding suitable benchmark for inefficient commercial bank branches, application of DEA
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 1-4, 183-193
      http://dx.doi.org/10.12988/ijcms.2007.07011

M. Navabakhsh, F. Hosseinzadeh Lotfi, T. Allahviranloo, F. Rezai Balf, H. Zhiani Rezai
      The outputs estimation and improvement of efficiency on interval data in DEA
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 1-4, 195-201
      http://dx.doi.org/10.12988/ijcms.2007.07012


Journals | Books | Author guidelines